# SDR JJBA20120823002

- Difficulty date: August 23, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 30,493 hours, 41,862 cycles
- Engine: Pwa PW123D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT,  CREW NOTICED THE EMERGENCY EXIT LIGHT ABOVE THE MAIN ENTRANCE DOOR WAS INOPERATIVE.  GROUND MX R & R THE EMERGENCY LIGHT BATTERIES.  AN OPS TEST PRODUCED SATISFACTORY RESULTS.
